# SDR USAA2013011500004

- Difficulty date: December 29, 2012
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N256AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 26847
- Aircraft time: 81,257 hours, 15,078 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113T310064
- Part serial: 000310
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - FIBER DAMAGE ON RIGHT OUTBOARD FLAP LOWER TRAILING EDGE BETWEEN DTEF265.88 TO DTEF267.88.  REPAIRED RIGHT OUTBOARD FLAP LOWER TRAILING EDGE BETWEEN DTEF265.88 TO DTEF267.88 IAW B767 SRM 51-70-06-0G, REPAIR A, FIG. 9.
